# SDR DALA2023031401855

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 51,677 hours, 36,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT 3 CENTER AISLE CEILING EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENACE REPLACED THE EMERGENCY LIGHT BATTERY PACK ROW 24-29 IAW B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #9989192)
